# SDR DALA2023032902427

- Difficulty date: March 12, 2021
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,051 hours, 27,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 REPAIR TO STA 1460 FRAME AT S-26L REQUIRES SECTION II REPETITIVE LFEC INSPECTIONS PER ERA 590457-14AD. REF ERA 590457-14AD. (1753623)
